Please use this identifier to cite or link to this item:
Title: A Generalized Algorithm for the Inversion of Cauer Type Continued Fractions
Authors: Parthasarathy, R.
John. S.
Issue Date: 1980
Citation: IEEE Transactions on Circuits and Systems,27 (5)419-421
Abstract: A new generalized algorithm, which can be programmed on a digital computer, is established for performing the inversion of the Cauer type continued fractions. ? 1980 IEEE
ISSN: 984094
Appears in Collections:Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.